Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932805
Lampe, P. (2018). On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems. EXPERIMENTAL MATHEMATICS, 27(3), 265-271. doi:10.1080/10586458.2016.1255861
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="non-crystallographic root system"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung